Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv relation to htlv-1 and htlv-2
Nov 29, 2006

Dr. Conway, Can htlv-1 and 2 cause the same ars symptoms and infections as hiv? The reason I ask is that although I have tested negative to hiv over past 2 years exposure with multiple tests I had ars symptoms at 6 weeks past exposure and then developed OI's such as ohl, floatwers and now lymphodema in one of my legs. I am confused because this was an unprotected high risk exposure[ unprotected vagina} and then with all the symptoms but numerous tests seem to eliminate hiv-1 and 2. Can htlv cause any of these symptoms because of breakdown of immune system?

Response from Dr. Henry

This forum is limited to discussion of side effects of HIV treatment.



Previous
is there a way that i can
Next
Lipolysis/lipodissolve/flab jab

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement